Q&A
If you have any query about any medical problem get an answer from an expert

What causes erectile dysfunction?

Answered by: Dr Ranjith Ramasamy

Clinical Associate in Urology, New York-Presbyterian Hospital, Cornell University, USA

Q. I am a 30 years old male and have been taking these medicines - Finax (1 mg), Antoxid and Benadon for my hair loss problem. I developed sexual impotency (erectile dysfunction) on this medication. So, I have stopped taking these medicines for the past four days but still have not regained potency. Will I have to take medicines to regain potency or can be regained automatically after a couple of days.

A.  One of the side effects of Finax is loss of libido and erectile dysfunction. It is rare (up to 2%) with the lower dose as opposed to the higher dosage (5 mg) but is still possible. If you have been using this for a long time, it would take upto a month sometimes even few months to recover sexual function. The other 2 drugs that you mentioned do not have this side effect.

A.  One of the side effects of Finax is loss of libido and erectile dysfunction. It is rare (up to 2%) with the lower dose as opposed to the higher dosage (5 mg) but is still possible. If you have been using this for a long time, it would take upto a month sometimes even few months to recover sexual function. The other 2 drugs that you mentioned do not have this side effect.

More from this section
More »

Q&A

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
-------------------------------- Advertisement -----------------------------------